# SDR DALA13031729247

- Difficulty date: June 24, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N947DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53355
- Aircraft time: 35,756 hours, 32,166 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bushing
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT GEAR RETRACT CYLINDER INBD SIDE OF GEAR FITTING BUSHING BORE HAS EVIDENCE OF CORROSION.  REMOVED CORROSION BY REAMING LT GEAR RETRACT CYLINDER INBD SIDE OF GEAR FITTING.  FOUND TO BE WITHIN LIMITS IAW DWG SR 09570087.
